# SDR FDEA200908263107

- Difficulty date: August 26, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 84,316 hours, 25,419 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 418, FRAME B/T STR 3L-3R, NUMEROUS MISDRILLED HOLES. (INCOMING CONDITION) AT BS 418, B/T STR 3L-3R, FRAME REPAIR WAS ACCOMPLISHED, DUE TO DISCREPANCY EFFECTING THE PTF CONVERSION, ON MAE W/C NR 118450524AZD, AND MAE EA 757-5332-16-F2172, REV A, DATED 08/17/2009, THIS NON ROUTINE IS FOR TRACKING PURPOSES ONLY.   MAJOR ALTERATION.
